MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient transferred to operation table.The head end rotation knob was locked, and the foot end column was not locked.Staff noticed some instability in the table and swung out from the patient.The patient fell to the floor.The patient was examined; received ct scans and trauma work-up with no identified physical concerns from the incident.
 
Additional Manufacturer Narrative
Based on the information obtained from investigation, the table did not have any functional issues.It was found the foot end column was unlocked and table had some instability.The patient swung out and fell to the floor.An in-service training was performed by mizuho osi personnel for hospital staff on proper use of the table and ensuring that both head and foot ends are locked.
 
Event or Problem Description
Patient transferred to operation table.The head end rotation knob was locked, and the foot end column was not locked.Staff noticed some instability in the table, attempted troubleshooting by unlocking the other end.Tabletop swung out and patient fell to the floor.The patient was examined; received ct scans and trauma work-up with no identified physical concerns from the incident.
 
Additional Manufacturer Narrative
The manual explains the operation of the head-end and foot-end locks and warns that user training is requred.The locks are labeled with warnings that they need to be locked prior to patient transfer.An in-service training was performed by mizuho osi personnel for hospital staff on proper use of the table and ensuring that both head and foot ends are locked.

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key17786399
Report Number2921578-2023-00015
Device Sequence Number7490876
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexUnknown